# SDR 07FDEA04346

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,719 hours, 12,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350004
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HYDRAULIC FITTING HOLE NR 1 ON RT WING LOWER SKIN, PYLON SUPPORT BRACKET, RIB 8.  REPAIR OF HOLE NR 1 PERFORMED BY OVERSIZING AND BUSHING IAW EA 6-5720-82851 AND RAS/BAE/1000639/2005 ISSUE A.
